# SDR DALA2014072404273

- Difficulty date: July 23, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 109,576 hours, 15,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 444
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE FOUND AT BS 444 ON S4R.  REMOVED DAMAGED AREA AND INSTALL REPAIR IAW ERA 527729-14.
